MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT4 IV; FREE THYROXINE

ROCHE DIAGNOSTICS ELECSYS FT4 IV; FREE THYROXINE
Model Number FT4 IV
Medical Device Problem Codes Incorrect Measurement (1383); Chemical Problem (2893)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
1.Summary of investigation results: the investigation is ongoing.2.Summary of follow-up/corrective actions taken: the investigation is ongoing.3.Device returned to manufacturer? no 4.Device labeled "for single use?" no.5.Device reprocessed and reused? no.
 
Event or Problem Description
1.There was an allegation of questionable elecsys ft4 iv results for approximately 60 samples from the cobas e 801 analytical unit.2.Patient age range: asku 3.Patient weight range: asku 4.Patient sex breakdown: asku 5.Patient race breakdown: asku 6.Patient ethnicity breakdown: asku.
 
Additional Manufacturer Narrative
1.Summary of investigation results: the investigation determined that the event was due to a handling/storage issue of the reagent pack by the customer, as the reagent pack had been frozen.The customer did not perform qc on the reagent pack in question prior to use.Good laboratory practice precludes running and/or reporting patient results when quality control has not been performed.A general reagent problem can be excluded.2.Summary of follow-up/corrective actions taken: there were no follow-up/corrective actions taken.

Brand Name
ELECSYS FT4 IV
Common Device Name
FREE THYROXINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21925113
Report Number1823260-2025-01319
Device Sequence Number18325086
Product Code CEC
UDI-Device Identifier07613336172780
UDI-Public07613336172780
Combination Product (Y/N)N
PMA/510(K) Number
K220456
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberFT4 IV
Device Catalogue Number09043284190
Device Lot Number79774400
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/04/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date06/04/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown